The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (101 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 4, 2010, pp. 429–435
DOI: 10.4171/ZAA/1416

Published online: 2010-10-02

On the Aronszajn Property for an Implicit Differential Equation of Fractional Order

Aldona Dutkiewicz[1] and Stanislaw Szufla[2]

(1) Adam Mickiewicz University, Poznan, Poland
(2) Adam Mickiewicz University, Poznan, Poland

In this paper we investigate some topological properties of solution sets of an implicit differential equation of fractional order in Banach spaces.

Keywords: Differential equation, derivative of fractional order, measure of noncompactness, solution sets

Dutkiewicz Aldona, Szufla Stanislaw: On the Aronszajn Property for an Implicit Differential Equation of Fractional Order. Z. Anal. Anwend. 29 (2010), 429-435. doi: 10.4171/ZAA/1416